Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 131, NWS Springfield, MO

July 6, 2016Howell County, Oregon County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 6, 2016, 10:26 AM CDT for Howell County, Oregon County, Ozark County, Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2016, 10:26 AM CDT (15:26 UTC)
Expired
Jul 6, 2016, 11:00 AM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 157 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 10:55 AM CDTTSTM WND DMGBrandsville, MONUMEROUS 2-3 INCH TREE LIMBS DOWN IN BRANDSVILLE
Jul 6, 11:05 AM CDTTSTM WND DMGKoshkonong, MOLARGE TREE DOWN OVER F HIGHWAY IN KOSHKONONG

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 334 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3010 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
334 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

854 
WUUS53 KSGF 061526
SVRSGF
MOC091-149-153-061600-
/O.NEW.KSGF.SV.W.0131.160706T1526Z-160706T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1026 AM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  WESTERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN OZARK COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 1100 AM CDT

* AT 1026 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF WEST PLAINS TO 6 MILES
  NORTHEAST OF BAKERSFIELD TO SALESVILLE...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEST PLAINS...                    GRAND GULF STATE PARK...
  THAYER...                         ALTON...
  BAKERSFIELD...                    SOUTH FORK...
  KOSHKONONG...                     BRANDSVILLE...
  THOMASVILLE...                    MOODY...
  PEACE VALLEY...                   LANTON...
  POTTERSVILLE...                   GREER...
  CAULFIELD...                      WHITE CHURCH...
  ROVER...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3661 9218 3688 9180 3688 9122 3674 9135
      3650 9147 3650 9223
TIME...MOT...LOC 1526Z 255DEG 50KT 3683 9178 3661 9209 3624 9230 

HAIL...0.88IN
WIND...60MPH
 
$$

HATCH
1 follow-up statement
235 
WWUS53 KSGF 061549
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT WED JUL 6 2016

MOC153-061559-
/O.CAN.KSGF.SV.W.0131.000000T0000Z-160706T1600Z/
OZARK MO-
1049 AM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OZARK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTH CENTRAL MISSOURI.

LAT...LON 3661 9212 3688 9175 3688 9122 3674 9135
      3650 9147 3650 9211
TIME...MOT...LOC 1549Z 265DEG 33KT 3660 9186 

$$

MOC091-149-061600-
/O.CON.KSGF.SV.W.0131.000000T0000Z-160706T1600Z/
HOWELL MO-OREGON MO-
1049 AM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHERN HOWELL AND WESTERN OREGON COUNTIES...

AT 1049 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WEST PLAINS...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WEST PLAINS...                    GRAND GULF STATE PARK...
THAYER...                         ALTON...
SOUTH FORK...                     KOSHKONONG...
BRANDSVILLE...                    THOMASVILLE...
MOODY...                          PEACE VALLEY...
LANTON...                         GREER...
CAULFIELD...                      WHITE CHURCH...
ROVER...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3661 9212 3688 9175 3688 9122 3674 9135
      3650 9147 3650 9211
TIME...MOT...LOC 1549Z 265DEG 33KT 3660 9186 

HAIL...1.25IN
WIND...60MPH
 
$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:30 AM CDT, 56 minutes earlier.

Area forecast discussion, Jul 6, 9:30 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
930 AM CDT WED JUL 6 2016

...Short Term Update...

.UPDATE...
Issued at 930 AM CDT Wed Jul 6 2016

A convective complex continues to move southeast across southern
and south central Missouri this morning. So far, the main threat
with this convection has been tremendous cloud to ground
lightning, as well as wind gusts in the neighborhood of 30-35
MPH. Some strengthening of this complex is possible as it moves
east, given a slightly better airmass. In addition, mid level
shear should increase later this morning as a MCV moves east
across the region.

Once this initial area of convection moves east of the CWA, we
will need to keep an eye on the potential for additional
development this afternoon as the MCV moves through. Most of this
redevelopment should be over the eastern Ozarks and south central
Missouri, where outflow boundaries may serve as the initial focus.
SPC did include this area in a Slight Risk with their latest
outlook to account.

The other big short term question right now is heat potential
later today. At this point, it appears as if enough clearing will
take place over the Advisory area to allow temperatures to still
reach the low to mid 90s, with heat indices 102-106. So for now,
will allow the Advisory to ride unaltered, though will keep a
close watch on satellite trends.

&&

.SHORT TERM...(Today and tonight)
Issued at 241 AM CDT Wed Jul 6 2016

Severe thunderstorm watch goes until 9 AM and should see most of
the convection east of the watch box by then and also diminishing
in severity. With the convection sliding into the eastern Ozarks
by mid to late morning should have plenty of time to heat up in
the wake of the convection out west where the heat advisory is
currently in effect. Due to the uncertainty on cloud
cover/precipitation extent this afternoon in the east, am not
planning on extending any further to the northeast towards Lake of
the Ozarks or Rolla at this time...but this area will need to be
monitored for possible extension later today should clearing take
place quicker. Have temperatures rising into the low to mid 90s
again today with heat index values from the upper 90s (south
central MO) to the 105 to 108 range within the advisory area out
west.

.LONG TERM...(Thursday through Tuesday)
Issued at 241 AM CDT Wed Jul 6 2016

Calculations have heat index values just shy of advisory criteria
on Thursday, so will need to monitor this today as well for the
possibility of needing an advisory in western CWA again on
Thursday. While we can't rule out scattered convection in the wake
of this mornings chances, we are expecting most of the area to
remain dry until Friday. A stronger shortwave will track east
across the upper MS valley into the Great Lakes which will help to
drag a cold front into the area on Friday and offer up better
chances for convection then. Shortwave energy undercutting ridging
and weak flow aloft through the weekend into early next week will
keep precipitation chances in the forecast. Temperatures look to
be around normal for this time of year.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 549 AM CDT Wed Jul 6 2016

Thunderstorm complex was pushing east over western MO as of 1050z
and produced a 42kt gust at JLN. Convective cluster has been
decaying over the past 30 minutes, but still producing a brief
strong wind gusts around 40-50 mph. Will take scattered convection
eastward this morning affecting all 3 terminal locations.
Currently have MVFR conditions going with the convection, though
may briefly touch IFR if strongest downpour goes over airfield.
Outside of morning convection, expecting VFR conditions.

&&

.SGF Watches/Warnings/Advisories...
MO...Heat Advisory until 8 PM CDT this evening for MOZ055-066>068-
     077>080-088>090-093-094-101.

KS...Heat Advisory until 8 PM CDT this evening for KSZ073-097-101.

&&

UPDATE...Boxell
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, Jul 6, 9:15 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT WED JUL 6 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
915 AM CDT WED JUL 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

DISCUSSION...

  AN AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST AND
  SOUTHEAST ACROSS SOUTHERN AND SOUTH CENTRAL MISSOURI THIS
  MORNING. SOME STRENGTHENING OF THIS LINE IS POSSIBLE OVER SOUTH
  CENTRAL MISSOURI...OR SOUTH AND EAST OF A LINE FROM BRANSON TO
  SALEM.

  AFTER THIS LINE PASSES THROUGH THE AREA THIS
  MORNING...ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS
  AFTERNOON...PRIMARILY ACROSS AREAS TO THE EAST OF U.S. HIGHWAY
  65. THERE WILL A LIMITED TO ELEVATED RISK OF WINDS IN EXCESS OF
  60 MPH WITH THESE THUNDERSTORMS.

  IN THE WAKE OF THE THUNDERSTORMS OVER WESTERN MISSOURI THIS
  MORNING...HOT AND HUMID CONDITIONS WILL REDEVELOP OVER THE AREA
  DURING THE AFTERNOON ACROSS SOUTHEAST KANSAS INTO WESTERN
  MISSOURI. AFTERNOON HEAT INDEX VALUES OF 105 TO 108 WILL BE
  POSSIBLE THERE AND A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON
  AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  HEAT INDEX VALUES OF 100 TO NEAR 105 DEGREES WILL OCCUR ON
  THURSDAY AFTERNOON AS WELL...WITH THE HOTTEST CONDITIONS
  EXPECTED ALONG AND NORTH OF INTERSTATE 44.

  HEAT INDEX VALUES IN THE UPPER 90S TO AROUND 100 DEGREES WILL
  THEN OCCUR FRIDAY INTO THE WEEKEND.

  A FEW THUNDERSTORMS MAY ALSO BE POSSIBLE AT TIMES THROUGH THE
  WEEK INTO THE WEEKEND...BUT WIDESPREAD ACTIVITY IS NOT EXPECTED
  AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS SOUTHERN AND
  SOUTH CENTRAL MISSOURI.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Local storm report, Jul 6, 9:15 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HAIL             THEODOSIA               36.58N 92.68W
07/06/2016  E0.75 INCH       OZARK              MO   AMATEUR RADIO

            DIME SIZE HAIL IN THEODOSIA

&&

BURCHFIELD
Special weather statement, Jul 6, 9:24 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
924 AM CDT WED JUL 6 2016

MOZ091-092-096-061515-
DOUGLAS MO-WRIGHT MO-WEBSTER MO-
924 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...
SOUTHWESTERN WRIGHT AND NORTHWESTERN DOUGLAS COUNTIES UNTIL 1015 AM
CDT...

AT 924 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SEYMOUR...OR 10 MILES NORTHWEST OF AVA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
AVA...                            SEYMOUR...
MANSFIELD...                      NORWOOD...
BRUSHYKNOB...                     DOGWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3696 9283 3714 9286 3723 9243 3694 9241
TIME...MOT...LOC 1424Z 260DEG 24KT 3705 9279

HATCH
Special weather statement, Jul 6, 9:56 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
956 AM CDT WED JUL 6 2016

MOZ082-092-096-061530-
DOUGLAS MO-WRIGHT MO-TEXAS MO-
956 AM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT...
SOUTHWESTERN TEXAS AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 1030 AM
CDT...

AT 956 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNTAIN GROVE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
MOUNTAIN GROVE...                 CABOOL...
NORWOOD...                        ELK CREEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3717 9243 3723 9200 3706 9198 3705 9199
      3705 9209 3701 9209 3701 9210 3699 9241
TIME...MOT...LOC 1456Z 264DEG 30KT 3704 9228

HATCH
Local storm report, Jul 6, 10:05 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1005 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     TSTM WND DMG     6 N AVA                 37.04N 92.66W
07/06/2016                   DOUGLAS            MO   EMERGENCY MNGR

            TREE BLOCKING DRIVEWAY NEAR HWY B.

&&

AFOSCATO
Local storm report, Jul 6, 10:14 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NW DOGWOOD            37.09N 92.88W
07/06/2016                   WEBSTER            MO   EMERGENCY MNGR

            SEVERAL TREES DOWN AROUND THE SKYLINE NEAR Z HWY.

&&

AFOSCATO
Local storm report, Jul 6, 10:19 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1019 AM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     1 N VANZANT             36.98N 92.30W
07/06/2016                   DOUGLAS            MO   AMATEUR RADIO

            SEVERAL TREES DOWN NEAR HWY 95. TREE ON CAR NEAR V HWY.

&&

AFOSCATO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:03 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon57 min
Jul 6, 8:33 AM CDTSpecial Weather StatementSGFDallas, Greene, Polk, Webster42 min
Jul 6, 9:06 AM CDTSpecial Weather StatementSGFTaney24 min
Jul 6, 9:24 AM CDTSpecial Weather StatementSGFDouglas51 min
Jul 6, 9:53 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark19 min
Jul 6, 9:56 AM CDTSpecial Weather StatementSGFWright34 min
Jul 6, 10:23 AM CDTSevere Thunderstorm WarningSGFDent, Howell, Shannon, Texas52 min
Jul 6, 10:53 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon52 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.